Well it’s over, an era of nudism is finished.

For me that is.  For at least 12 years now i have enjoyed at home nudism and going commando.  But that has come to an end.  Eight days ago i was having back pains and then the next day a strange pain in my right testicle.   Suffice to say i was worried and set up a doctors appointment a few days later.

So i went to the doctor today and he said i still had some swelling there and so he recommended 800 mg of ibuprofen to get rid of the swelling and then a ultrasound.  He also said i needed to start wearing a jockstrap.  He didn’t say for how long, but he explained to me why.

Apparently when the testicles descend from the abdomen in the womb they carry some kind of tissue with it that seals off the scrotum from the rest of the body; well he suspects that my seal ain’t working too well and some fluids might be leaking into my scrotum and causing all that pain.  I guess the jockstrap will help with that as well as the pills.

Suffice to say i was kinda in shock, and scared as fuck.  800mg, some kind of testicle condition and now i need a ultrasound.  Yeah I was kinda feeling fucked.  So i went to talk to my cousin after i left the doctor’s office.  I needed to talk to someone and she is a good listener.

So now here i sit in a pair of underwear, tomorrow i go and get  jockstrap or two, or 5 maybe.  Fuck if i know,  I’m still scared.  On Friday i go to get this ultrasound and what if it that finds something far worse?  I don’t know what to do anymore.  I’m just praying that I’m overreacting and nothing is really wrong

9 thoughts on “Well it’s over, an era of nudism is finished.

  1. Wow! Sorry about you having to wear a jockstrap. Best wishes on the result of the ultrasound! Naked hugs and much love your way, my buddy! 🙂

    Like

  2. Suggest you get a second opinion. Docs are smart, but changes in medicine happen faster than they can keep up to. Are you sure that you don’t just have a hernia?

    Second, Ibuprofen (or tylenol, aspirin, etc), especially in those doses, can kill your liver and eat away your intestines if taken for long periods.. Careful; been there (prescription), done that. I wound up in Hospice Care, terminal. Got kicked out when I didn’t die! They still haven’t figured THAT out! 😉

    And must you ALWAYS be bound? Would occasional freedom be harmful? And if so, HOW harmful? Worth the price to pay for freedom?

    Don’t despair, you’re still new into this situation. Many options may offer themselves! It’s scary, but may not be the end of live as you love it!

    Liked by 1 person

  3. Mmmm, I would get a second opinion for sure, I’ve never heard of a side effect of “freeballing” being harmful, in fact they recommend loose fitting underwear or none at all to give your balls air flow and to not overheat etc.

    It could be any of many other issues, but IMHO being a Naturist or going commando is not the reason…

    Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s